Live updates

Warning over 'Green Apples' ecstasy drug

North Wales Police and Betsi Cadwaladr University Health Board are warning people about the danger of a form of ecstasy called "Green Apples", after the death and serious illness of two local men.

A 19-year-old man from Llangefni died on Saturday after suspected drug use.

Two weeks ago, a 19-year-old man from Bangor was admitted to intensive care after he had taken controlled drugs, but he survived.

From our initial enquiries there appears to be a link in that we understand both young men took the drug ‘Green Apples’ which information suggests is a form of MDMA (Ecstasy), albeit work is ongoing to confirm this.

At this time I would strongly urge those who supply or use ‘Green Apples’ in particular to think hard about what they are doing and to stop immediately.

– DCI Andrew Williams, North Wales Police

Advertisement

Prosecutors speak out after the sentencing of the 23 drug dealers

“This is one of the largest drug-related cases we have dealt with in recent years and the sheer scale of the criminality involved is enormous.Organised drug gangs bring misery to communities up and down Wales. We are therefore pleased that this particular group has been brought to justice.

– Suzanne Thomas, CPS Cymru-Wales’ Complex Casework Unit

Advertisement

Load more updates